Ad

Faxi's Vintertøltstævne

7/18/20

Saturday (Jul 18, 2020)
Time Code Test
09:40 T5 Tölt
10:10 T8 Tölt
10:55 Break ( 10 minutes )
11:05 T3 Tölt (Group)
11:35 T4 Loose Rein Tölt (Group)
11:45 Lunch Break ( 60 minutes )
12:45 T8 - DFIN ( 10 minutes )
13:00 T3 Tölt (Group)
13:15 T8 Tölt
13:30 T5 Tölt
13:45 T4 Loose Rein Tölt (Group)
14:00 T8 Tölt
14:45 Break ( 15 minutes )
14:30 T5 Tölt
14:45 T8 Tölt
15:00 T3 Tölt (Group)
15:20 Præmieoverrækkelse ( 20 minutes )

Page generated: 04:34:02 on Jun 28, 2022